# SDR UHLA2013100300474

- Difficulty date: October 3, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 25,623 hours, 15,977 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160951BA
- Part serial: 0482767
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 20,679 hours, 15,560 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  "PRESN AUTO FAULT" APPEARED, INCREASE IN DIFFERENTIAL CABIN PRESSURE. RAN QRH FOR PRESN AUTO FAIL, DIVERTED, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.   R & R CPCS CONTROLLER, OPS CHECK GOOD.
